RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 795–797 (Mi dan32858)  

MATHEMATICS

Averaging in systems of differential equations, unsolvable with respect to the derivative

A. N. Filatov

Institute of Mechanics and Computer Center Academy of Sciences of the Uzbek SSR

Full text: PDF file (343 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.912
Presented: N. N. Bogolyubov
Received: 02.04.1966

Citation: A. N. Filatov, “Averaging in systems of differential equations, unsolvable with respect to the derivative”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 795–797

Citation in format AMSBIB
\Bibitem{Fil67}
\by A.~N.~Filatov
\paper Averaging in systems of differential equations, unsolvable with respect to the derivative
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 795--797
\mathnet{http://mi.mathnet.ru/dan32858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0208081}
\zmath{https://zbmath.org/?q=an:0155.42103}


Linking options:
  • http://mi.mathnet.ru/eng/dan32858
  • http://mi.mathnet.ru/eng/dan/v172/i4/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019